# SDR NI6R202306270059

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N690TG
- Make and model: Gulstm 690A
- Aircraft serial: 11319
- Aircraft time: 6,868 hours, 7,999 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pulley Bracket
- Part number: 53006515
- Condition: Misrepaired
- Location: Zone 100
- Component: Cable Assy
- Component part number: 500012249
- Stage of operation: IN
- How discovered: L
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 150 HOUR INSPECTION MECHANIC FOUND SIGNIFICANTLY FRAYED RUDDER INTERCONNECT CABLE. UPON INSTALLATION OF NEW CABLE AND NEW PULLEY IT WAS DISCOVERED THAT A PREVIOUS REPAIR ON A PULLEY BRACKET HID THE ORIGINAL CABLE GUARD PIN HOLE. PRIOR MAINTENANCE INSTALLED THE CABLE GUARD PIN IN A DIFFERENT HOLE IN THE BRACKET CAUSING THE CABLE TO WEAR ON THE PIN. CORRECTIVE ACTION-DRILLED ORIGINAL HOLE IN REPAIR BRACKET AND INSTALLED PIN IN CORRECT LOCATION. EDGE DISTANCE MAINTAINED ON ALL FASTENERS. OPS CHECK GOOD. NO DEFECTS NOTED.
